# SDR QXEA2011122801440

- Difficulty date: December 15, 2011
- Submitted: December 28, 2011
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 25,862 hours, 26,841 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 281-301
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 24S IS CORRODED STA 281 TO 301.  REMOVED CORROSION IAW SRM 51-21-00-00-02.  CONFIRMED AREA CRACK FREE REF NTM 51-00-01-250-801.  ALODINED, PRIMED AND PAINTED IAW RD 8/4-53-4164.  COMPLIED WITH TASK CARD RD 8/4-53-4164 FOR PERMANENT REPAIR.
